# SDR CX7A194J0350

- Difficulty date: July 1, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N311CE
- Make and model: Saab 340B
- Aircraft serial: 340B214
- Aircraft time: 25,367 hours, 28,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 6510348
- Part serial: 258
- Condition: Odor
- Location: Emergency Light
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED ELECTRICAL SMOKE ODOR FROM EMERGENCY EXIT SIGN IN ROW 8C
